American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 223 found      Go to page: 1 2 3 4 5 6 7 > >>

[91] Olivier Guibé and Anna Mercaldo. Existence of renormalized solutions to nonlinear elliptic equations with two lower order terms and measure data. Trans. Amer. Math. Soc. 360 (2008) 643-669. MR 2346466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Irina Mitrea and Marius Mitrea. The Poisson problem with mixed boundary conditions in Sobolev and Besov spaces in non-smooth domains. Trans. Amer. Math. Soc. 359 (2007) 4143-4182. MR 2309180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Jorge García-Melián. Uniqueness for boundary blow-up problems with continuous weights. Proc. Amer. Math. Soc. 135 (2007) 2785-2793. MR 2317953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] W. Allegretto. Form estimates for the $p(x)$-Laplacean. Proc. Amer. Math. Soc. 135 (2007) 2177-2185. MR 2299495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Irina Mitrea and Katharine Ott. Counterexamples to the well-posedness of $L^p$ transmission boundary value problems for the Laplacian. Proc. Amer. Math. Soc. 135 (2007) 2037-2043. MR 2299477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Florica-Corina Cîrstea and Vicentiu Radulescu. Boundary blow-up in nonlinear elliptic equations of Bieberbach--Rademacher type. Trans. Amer. Math. Soc. 359 (2007) 3275-3286. MR 2299455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Habib Ammari, George Dassios, Hyeonbae Kang and Mikyoung Lim. Estimates for the electric field in the presence of adjacent perfectly conducting spheres. Quart. Appl. Math. 65 (2007) 339-355. MR 2330561.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[98] Xiangjin Xu. New proof of the Hörmander multiplier theorem on compact manifolds without boundary. Proc. Amer. Math. Soc. 135 (2007) 1585-1595. MR 2276671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] P. A. Krutitskii. On the mixed problem for harmonic functions in a 2-D exterior cracked domain with Neumann condition on cracks. Quart. Appl. Math. 65 (2007) 25-42. MR 2313147.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[100] A. Volpert and V. Volpert. Fredholm property of general elliptic problems. Trans. Moscow Math. Soc. 67 (2006) 127-197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Ahmed Mohammed. On the existence of solutions to the Monge-Ampère equation with infinite boundary values. Proc. Amer. Math. Soc. 135 (2007) 141-149. MR 2280183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] E. N. Dancer and Yihong Du. A uniqueness theorem for a free boundary problem. Proc. Amer. Math. Soc. 134 (2006) 3223-3230. MR 2231905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Gerd Grubb. Known and unknown results on elliptic boundary problems. Bull. Amer. Math. Soc. 43 (2006) 227-230. MR 2216111.
Abstract, references, and article information   
View Article: PDF

[104] M. Schechter and W. Zou. Sign-changing critical points from linking type theorems. Trans. Amer. Math. Soc. 358 (2006) 5293-5318. MR 2238917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Ioan R. Ionescu, Daniel Onofrei and Bogdan Vernescu. $\Gamma$-convergence for a fault model with slip-weakening friction and periodic barriers. Quart. Appl. Math. 63 (2005) 747-778. MR 2187930.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[106] Luis Caffarelli and Sandro Salsa. Boundary behavior of caloric functions. Graduate Studies in Mathematics 68 (2005) 235-264.
Book volume table of contents
View Article: PDF

[107] Luis Caffarelli and Sandro Salsa. Flat free boundaries are smooth. Graduate Studies in Mathematics 68 (2005) 165-187.
Book volume table of contents
View Article: PDF

[108] Luis Caffarelli and Sandro Salsa. Monotonicity formulas and applications. Graduate Studies in Mathematics 68 (2005) 211-234.
Book volume table of contents
View Article: PDF

[109] Luis Caffarelli and Sandro Salsa. Parabolic free boundary problems. Graduate Studies in Mathematics 68 (2005) 111-120.
Book volume table of contents
View Article: PDF

[110] Luis Caffarelli and Sandro Salsa. Boundary behavior of harmonic functions. Graduate Studies in Mathematics 68 (2005) 191-210.
Book volume table of contents
View Article: PDF

[111] Luis Caffarelli and Sandro Salsa. The regularity of the free boundary. Graduate Studies in Mathematics 68 (2005) 35-41.
Book volume table of contents
View Article: PDF

[112] Luis Caffarelli and Sandro Salsa. An introductory problem. Graduate Studies in Mathematics 68 (2005) 3-24.
Book volume table of contents
View Article: PDF

[113] Luis Caffarelli and Sandro Salsa. Viscosity solutions and their asymptotic developments. Graduate Studies in Mathematics 68 (2005) 25-33.
Book volume table of contents
View Article: PDF

[114] Luis Caffarelli and Sandro Salsa. A Geometric Approach to Free Boundary Problems. Graduate Studies in Mathematics 68 (2005) MR MR2145284.
Book volume table of contents   

[115] Luis Caffarelli and Sandro Salsa. Flat free boundaries are Lipschitz. Graduate Studies in Mathematics 68 (2005) 65-85.
Book volume table of contents   
View Article: PDF

[116] Luis Caffarelli and Sandro Salsa. Lipschitz free boundaries: Strong results. Graduate Studies in Mathematics 68 (2005) 131-164.
Book volume table of contents   
View Article: PDF

[117] Luis Caffarelli and Sandro Salsa. Lipschitz free boundaries are $C^{1,\gamma }$. Graduate Studies in Mathematics 68 (2005) 43-64.
Book volume table of contents   
View Article: PDF

[118] Luis Caffarelli and Sandro Salsa. Existence theory. Graduate Studies in Mathematics 68 (2005) 87-107.
Book volume table of contents   
View Article: PDF

[119] Luis Caffarelli and Sandro Salsa. Lipschitz free boundaries: Weak results. Graduate Studies in Mathematics 68 (2005) 121-129.
Book volume table of contents   
View Article: PDF

[120] C. Clavero, J. L. Gracia and E. O'Riordan. A parameter robust numerical method for a two dimensional reaction-diffusion problem. Math. Comp. 74 (2005) 1743-1758. MR 2164094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 223 found      Go to page: 1 2 3 4 5 6 7 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia